Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 63, NWS Tulsa, OK

March 16, 2023Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 16, 2023, 4:59 PM CDT for Pittsburg County, Pushmataha County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2023, 4:59 PM CDT (21:59 UTC)
Expired
Mar 16, 2023, 5:30 PM CDT
In force
31 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 142 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 1:33 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2023-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2023-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 585 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-388 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
585 m²/s²
0-3 km storm-relative helicity
679 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

065 
WUUS54 KTSA 162159
SVRTSA
OKC121-127-162230-
/O.NEW.KTSA.SV.W.0063.230316T2159Z-230316T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
459 PM CDT Thu Mar 16 2023

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Pushmataha County in southeastern Oklahoma...
  Southwestern Pittsburg County in southeastern Oklahoma...

* Until 530 PM CDT.

* At 459 PM CDT, a severe thunderstorm was located near Wardville,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Kiowa...                          Stanley...
  Blanco...                         Pittsburg...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3459 9567 3459 9588 3468 9589 3468 9609
      3476 9609 3480 9554 3472 9551 3468 9551
      3468 9550 3453 9545 3453 9567
TIME...MOT...LOC 2159Z 262DEG 43KT 3464 9598 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
745 
WWUS54 KTSA 162212
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
512 PM CDT Thu Mar 16 2023

OKC121-127-162230-
/O.CON.KTSA.SV.W.0063.000000T0000Z-230316T2230Z/
Pushmataha OK-Pittsburg OK-
512 PM CDT Thu Mar 16 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN PUSHMATAHA AND SOUTHWESTERN PITTSBURG COUNTIES...

At 511 PM CDT, a severe thunderstorm was located near Kiowa, moving
east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Kiowa...                          Stanley...
Blanco...                         Pittsburg...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3459 9567 3459 9588 3468 9589 3468 9595
      3477 9597 3480 9554 3472 9551 3468 9551
      3468 9550 3453 9545 3453 9567
TIME...MOT...LOC 2211Z 252DEG 34KT 3469 9587 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
275 
WWUS54 KTSA 162221
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
521 PM CDT Thu Mar 16 2023

OKC121-127-162230-
/O.CON.KTSA.SV.W.0063.000000T0000Z-230316T2230Z/
Pushmataha OK-Pittsburg OK-
521 PM CDT Thu Mar 16 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN PUSHMATAHA AND SOUTH CENTRAL PITTSBURG COUNTIES...

At 521 PM CDT, a severe thunderstorm was located 4 miles southeast of
Blanco, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Blanco...                         Stanley...
Pittsburg...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3459 9567 3459 9588 3469 9586 3478 9583
      3480 9554 3472 9551 3468 9551 3468 9550
      3453 9545 3453 9567
TIME...MOT...LOC 2221Z 262DEG 43KT 3471 9572 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 1:25 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Mar 16, 1:25 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
125 PM CDT Thu Mar 16 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(The rest of this afternoon through tonight)
Issued at 125 PM CDT Thu Mar 16 2023

Cold front is currently moving into western sections of Pawnee
and Osage counties this afternoon. Gusty winds at 40 to 45 mph
will be possible across portions of eastern Oklahoma both ahead
and behind the front, therefore a wind advisory has been issued
for aforementioned area through tonight.

A narrow tongue of surface based instability has develop directly
ahead of frontal boundary as low level moisture continues to surge
north. A few storms currently moving into northeast Oklahoma have
the potential to become severe with marginally severe hail and
damaging winds the main threats.

The greater severe weather threat will develop later this afternoon
across southeast Oklahoma as atmosphere continues to destabilize.
There is a low chance for a discrete supercell to develop ahead of
the front across far southeast Oklahoma. The more likely scenario is
storms will quickly become linear as cold front rapidly moves into
the CWA. Again, main threats are large hail and damaging winds,
but a tornado threat will persist, even within the main convective
line. Any severe threat will end by mid evening as the front shifts
east.

&&

.LONG TERM...
(Friday through Thursday)
Issued at 125 PM CDT Thu Mar 16 2023

Unseasonably cold weather is expected behind the front front
Friday and especially over the weekend as another shot of colder
arctic air builds over the region. The mean last occurrence for a
killing freeze (24 degrees) is March 6th for Tulsa, although some
areas are later. Freeze watches and warnings may be required,
especially north of I-40 where temperatures will drop off into the
mid to upper teens by Sunday morning. A few showers are possible
by mid week with precipitation chances increasing around the
Thursday time frame with the next cold front.

&&

.AVIATION...
(18Z TAFS)
Issued at 1215 PM CDT Thu Mar 16 2023

Widespread southerly winds will remain into the early afternoon
with gusts of 25-30 kts at all TAF sites. Showers and isolated
thunderstorms will be possible at all locations as well. A cold
front will increase the thunderstorm risk for northeast OK TAF
locations between 19-21Z with marginally severe hail and wind
possible. The cold front will then affect KMLC and the northwest
AR TAF locations from 21-01Z this afternoon. Behind the cold
front, winds will switch to the northwest with gusts of 25-35 kts
and a drying trend.

In terms of cloud cover, low CIGs of 1-2 kft can be expected,
perhaps lowering to 0.5-1.5 kft during frontal passage. Some
visibility reductions will also occur during the heavier rainfall,
down to 2-3 SM. CIGs will gradually lift with no additional vis
reductions for the evening and overnight hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   29  51  27  44 /  20   0   0   0
FSM   34  52  32  49 /  80   0   0   0
MLC   32  50  30  49 /  30   0   0   0
BVO   26  51  23  43 /  30   0   0   0
FYV   27  48  27  43 /  70   0   0   0
BYV   28  46  27  41 /  90   0   0   0
MKO   30  49  30  44 /  30   0   0   0
MIO   27  47  25  39 /  40   0   0   0
F10   30  50  30  46 /  20   0   0   0
HHW   36  51  34  53 /  90   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 7 AM CDT Friday for OKZ049-053>067-071-073-
     075.

AR...None.
&&

SHORT TERM...12
LONG TERM....12
AVIATION...06
Hazardous weather outlook, Mar 16, 4:48 AM CDT, 12 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
448 AM CDT Thu Mar 16 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
448 AM CDT Thu Mar 16 2023

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Southeast Oklahoma.
	ONSET...After 2 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Afternoon.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast of Interstate 44.
	ONSET...Afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms will develop by late morning or early afternoon
ahead of a strong cold front. Severe thunderstorm potential
will exist with the early day storms with large hail the
primary threat. Conditions will become increasingly supportive
of significant severe weather across southeast Oklahoma by
mid afternoon. Supercells capable of very large hail and a
few tornadoes will be possible from mid afternoon through
early evening south of Interstate 40. The cold front will
be moving quickly southeastward through the afternoon and
will end the severe weather threat once it passes all areas by
mid evening.

Additionally, gusty winds will continue today into
tonight with frequent gusts of 30 to 40 mph both ahead
of the cold front and also after it passes.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...High Wind Potential.
SATURDAY through MONDAY...No Hazards.
TUESDAY...High Wind Potential.
WEDNESDAY...Thunderstorm and High Wind Potential.

EXTENDED DISCUSSION...
Unseasonably cold weather is expected this weekend with
a widespread hard freeze likely Saturday and Sunday nights.
Thunderstorm chances and gusty winds return by mid
next week ahead of the next storm system.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 16, 1:33 PM CDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
133 PM CDT Thu Mar 16 2023

OKZ060-064-066-067-161900-
Tulsa OK-Okmulgee OK-Creek OK-Wagoner OK-
133 PM CDT Thu Mar 16 2023

...A strong thunderstorm will impact portions of east central Creek,
west central Wagoner, northwestern Okmulgee and southeastern Tulsa
Counties through 200 PM CDT...

At 132 PM CDT, Doppler radar indicated a strong thunderstorm over
Mounds, moving northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Broken Arrow...                   Bixby...
Coweta...                         Mounds...
Oneta...                          Liberty...
Hectorville...                    Leonard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3576 9618 3585 9621 3603 9571 3592 9565
TIME...MOT...LOC 1832Z 244DEG 44KT 3585 9607

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Mar 16, 1:41 PM CDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
141 PM CDT Thu Mar 16 2023

OKZ060-061-067-161915-
Tulsa OK-Rogers OK-Wagoner OK-
141 PM CDT Thu Mar 16 2023

...A strong thunderstorm will impact portions of southern Rogers,
northwestern Wagoner and east central Tulsa Counties through 215 PM
CDT...

At 141 PM CDT, Doppler radar indicated a strong thunderstorm over
Catoosa, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tulsa...                          Claremore...
Catoosa...                        Verdigris...
Taiwah...                         Tiawah...

This includes Interstate 44 between mile markers 232 and 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3634 9543 3623 9544 3609 9583 3623 9582
      3640 9544
TIME...MOT...LOC 1841Z 239DEG 45KT 3616 9577

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 16, 2:00 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
200 PM CDT Thu Mar 16 2023

OKZ066-067-070-161930-
Muskogee OK-Okmulgee OK-Wagoner OK-
200 PM CDT Thu Mar 16 2023

...A strong thunderstorm will impact portions of southwestern
Wagoner, northeastern Okmulgee and northwestern Muskogee Counties
through 230 PM CDT...

At 159 PM CDT, Doppler radar indicated a strong thunderstorms within
a lin from Hectorville to Preston, moving east northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Okmulgee...                       Haskell...
Bald Hill...                      Preston...
Stonebluff...                     Jamesville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3586 9584 3586 9582 3587 9580 3591 9566
      3571 9558 3562 9606 3579 9606
TIME...MOT...LOC 1859Z 256DEG 31KT 3570 9596

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Mar 16, 2:16 PM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
216 PM CDT Thu Mar 16 2023

OKZ057-061>063-067-161945-
Craig OK-Rogers OK-Delaware OK-Mayes OK-Wagoner OK-
216 PM CDT Thu Mar 16 2023

...Strong thunderstorms will impact portions of southeastern Craig,
southeastern Rogers, northwestern Delaware, Mayes and central Wagoner
Counties through 245 PM CDT...

At 215 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles east of Adair to 3 miles south of Coweta.
Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Wagoner...                        Pryor...
Coweta...                         Pryor Creek...
Chouteau...                       Inola...
Locust Grove...                   Salina...
Langley...                        Adair...
Ketchum...                        Spavinaw...
Disney...                         Pensacola...
Hoot Owl...                       Cherokee State Park...
Spavinaw State Park...            Sportsmen Acres Community...
Strang...                         Mazie...

This includes Interstate 44 near mile marker 270.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3659 9488 3592 9530 3590 9576 3592 9576
      3649 9531
TIME...MOT...LOC 1915Z 243DEG 46KT 3644 9523 3591 9566

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 16, 2:33 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
233 PM CDT Thu Mar 16 2023

OKZ066-067-070-071-162000-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
233 PM CDT Thu Mar 16 2023

...Strong thunderstorms will impact portions of north central
McIntosh, southeastern Wagoner, east central Okmulgee and
northwestern Muskogee Counties through 300 PM CDT...

At 233 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles north of Porter to 3 miles northwest of
Boynton to 2 miles northwest of Grayson. Movement was east at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Muskogee...                       Haskell...
Morris...                         Okay...
Porter...                         Taft...
Boynton...                        Council Hill...
Tullahassee...                    Wainwright...
Summit...                         Redbird...
Hitchita...                       Jamesville...
Eram...                           Choska...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3570 9578 3591 9557 3593 9527 3592 9528
      3590 9528 3589 9527 3559 9548 3545 9569
      3554 9597
TIME...MOT...LOC 1933Z 290DEG 20KT 3591 9552 3568 9570 3554 9589

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 16, 3:09 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
309 PM CDT Thu Mar 16 2023

OKZ065-066-071-162045-
Okmulgee OK-Okfuskee OK-McIntosh OK-
309 PM CDT Thu Mar 16 2023

...A strong thunderstorm will impact portions of west central
McIntosh, southwestern Okmulgee and southeastern Okfuskee Counties
through 345 PM CDT...

At 309 PM CDT, Doppler radar indicated a strong thunderstorm over
Okemah, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Okmulgee...                       Okemah...
Henryetta...                      Weleetka...
Dewar...                          Schulter...
Bearden...                        Clearview...
Pharoah...                        Bryant...

This includes Interstate 40 in Oklahoma between mile markers 216 and
243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3562 9588 3533 9589 3529 9611 3529 9637
      3552 9638
TIME...MOT...LOC 2009Z 262DEG 43KT 3545 9628

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 12:08 PM CDTSpecial Weather StatementTSAOsage67 min
Mar 16, 12:27 PM CDTWind AdvisoryTSAChoctaw, Craig, Creek, Delaware, Haskell, Latimer and 14 more15 hr
Mar 16, 12:47 PM CDTSpecial Weather StatementTSACreek28 min
Mar 16, 12:49 PM CDTSpecial Weather StatementTSAOsage26 min
Mar 16, 1:14 PM CDTSpecial Weather StatementTSATulsa31 min
Mar 16, 1:33 PM CDTSpecial Weather StatementTSATulsa27 min
Mar 16, 1:41 PM CDTSpecial Weather StatementTSARogers34 min
Mar 16, 2:00 PM CDTSpecial Weather StatementTSAOkmulgee30 min
Mar 16, 2:16 PM CDTSpecial Weather StatementTSAMayes, Wagoner29 min
Mar 16, 2:33 PM CDTSpecial Weather StatementTSAMuskogee27 min
Mar 16, 3:09 PM CDTSpecial Weather StatementTSAOkfuskee36 min
Mar 16, 5:09 PM CDTSpecial Weather StatementTSAHaskell36 min
Mar 16, 5:10 PM CDTSpecial Weather StatementTSAPittsburg35 min
Mar 16, 5:28 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha47 min
Mar 16, 5:31 PM CDTSpecial Weather StatementTSAPittsburg14 min
Mar 16, 5:55 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha52 min
Mar 16, 6:38 PM CDTSpecial Weather StatementTSAChoctaw37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.